# SDR ABXA2022081378

- Difficulty date: August 13, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 92,772 hours, 27,155 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 449331
- Part serial: 12315TW
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT NO LIGHT OFF WITH #2 IGNITION ACCOMPLISHED ABORTED ENG PROC. ATTEMPTED SECOND START IN BOTH, NO LIGHT OFF. FF=700 N2=24. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED #2 IGN EXCITER BOX IAW B767 AMM 74-11-01. PREFORMED ENGINE IDLE RUN. AIRCRAFT RETURNED TO SERVICE.
